# SDR CALA2025042904315

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,550 hours, 28,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-SIDE CENTER WING BOX APPROXIMATELY STA 663 RBL 20 LATERAL ANGLES CRACKED (DOT #93-024) (REF AAR N/R 9963548) (FOR ESFR PURPOSES) ESFR UPDATED
